MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Zeitschrift fur Gastroenterologie · 1983

[Ketoconazole-induced hepatitis. Case report].

Henning H, Kasper B, Lüders C J

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

Since Oct. 1981 a new systemic antifungal drug Ketoconazole is available in the Federal Republic of Germany that has proven effective even in severe cases with fungal infections. This case-study will call attention on a rare but important side effect, namely Ketoconazole induced hepatitis. As an acute icteric viral hepatitis, type Non-A-Non-B-hepatitis possibly misdiagnosed only a carefully compiled history of the recent intake of drugs points at the real cause of hepatitis. In our case-report we observed a considerable increase in serum enzymes, especially GOT, GPT and GLDH after a drug-challenge with two tablets. We recommend so-called liver functions tests 2 to 3 weeks after beginning of therapy and further-on in monthly intervals. Histologically at that time toxic hydropic changes of the liver cells and a mesenchymal reaction with portal and intralobular mainly eosinophilic infiltration could be established. The serum enzymes came to normal only after 12 weeks.

Для цитирования: Henning H, Kasper B, Lüders C J. [Ketoconazole-induced hepatitis. Case report].. Zeitschrift fur Gastroenterologie. 1983.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.